# SDR UIEA2025071600962

- Difficulty date: July 11, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 110,962 hours, 19,772 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Seal
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE ELT SEAL BROKEN.  INSPECTED TAMPER TAPE ON PORTABLE ELT IAW AMM 25-05-03. FOUND SMALL WEAR MARK BUT SEAL IS INTACT AND NOT BROKEN. NO FURTHER DEFECTS NOTED AT THIS TIME.
